# SDR UPS96420660

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Condition: Inoperative
- Location: Flight Deck
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  W/E.  EMERGENCY LIGHT DISARMED, INDICATOR LIGHT FAILED TO ILLUMINATE IN DISARM OR ARM POSITION.  REMOVED AND REPLACED EMERGENCY LIGHT CONTROL MODULE.
